A little background of my health history: I am a 23 year old male, uncircumsized. I have had what one doctor seemed to think was HSV1 in the area surrounding my mouth, though the last time I had a white puss filled vesicle in that area (not directly in the same spot as before) he thought it was acne and told me to pop it and move on. The rash that I will explain in detail below occured a week or so after that "pimple", though looked or felt nothing like it.
I've been with the same girl for almost 5 years now. We've been starting off with unprotected sex and finishing with a condom. Three weeks ago, 2 days after we had sex twice in one day I had a rash consisting of pinhead sized bumps (not fluid filled, never blistered, etc.)developed on the either side of the penis head, not in any paritcular cluster, but confined to either side nonetheless with some outlying bumps here and there. This was accompanied by some mild burning that seemed to be radiating from within the penis head. No discharge while urinating or not, and no pain/burn while urinating.
I called my doctor 2 days later when it didn't go away and he thought it might be a yeast infection, proscribed diflucan, which did not work. I took it upon myself to also use an over-the-counter hydrocortisone cream. A few days later the rash on the sides of the penis subsided, though the area was still redish. A day or so later, the rash had moved to the middle of the penis head, lasting about the same time as the rash that occupied the side of the penis head (3days w/ topical hydrocortisone 2-4 times daily).
A day or two later than that, while I watching T.V. in a matter of 30 minutes, the rash had flared up again though now it had moved to surround the meatus (opening of the penis). This rash did not have the pinhead sized bumps of the other two flare-ups, and was simply redish and maybe slightly inflamed. I was able to see a dermatologist with the 2 hrs following the flare up and the color and severity of the rash and the burn associated with it had somewhat subsided. Still, never any discomfort urinating. The dermatologist ruled out the chance that it was an STD (herpes, etc.), and thought instead that it might be psoriasis, allergic, or perhaps a general dermatitis of the skin. She proscribed a more potent topical hydrocortisone. I used that for about a week, and the rash seems to be fading altogether. The burning has almost completely subsided.
For the last 3 days the muscle inside of my thigh, close to my genitals feels hot, especially at night, and when sitting or lying down, not really noticeable when standing. I am an avid mountain and road biker, and a week ago I was riding with my seat too high and pinched a nerve in my perenium that when I pushed hard on my pedals sent a shooting pain down the inside of my thigh, same place as the "hotness". I'm thinking the rash and the hotness in my thigh are unrelated.
No. The dermatologist seems to have diagnosed the rash correctly and her treatment evidently worked. The pain and heat do not sound as though they have anything to do with the rash, just with your exercise activities.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.